Alert archive / New Jersey / Special Marine Warnings in 2014

Special Marine Warning 90, NWS Philadelphia/Mount Holly

November 17, 2014

NWS Philadelphia/Mount Holly issued this special marine warning at Nov 17, 2014, 3:56 PM EST. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 17, 2014, 3:56 PM EST (20:56 UTC)
Expired
Nov 17, 2014, 4:30 PM EST
In force
34 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Dover AFB radar (KDOX), 97 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2014-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2014-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
430 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

468 
WHUS51 KPHI 172056
SMWPHI
ANZ451>455-470-820-172130-
/O.NEW.KPHI.MA.W.0090.141117T2056Z-141117T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 PM EST MON NOV 17 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET NJ AND FENWICK
  ISLAND DE OUT TO 20 NM...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
  ISLAND DE OUT 20 TO 40 NM...

  INCLUDING BETHANY BEACH...DELAWARE LIGHTSHIP BUOY 44009...INDIAN
  RIVER INLET BRIDGE...28-MILE WRECK...ATLANTIC CITY REEF...BUOY
  2FB...BUOY 2MS...BUOY 3FB...BUOY 4FB...CAPE MAY REEF...DEEPWATER
  REEF...FIVE FATHOMS BUOY...GREAT EGG REEF...LITTLE EGG REEF...OCEAN
  CITY REEF AND WILDWOOD REEF...

* UNTIL 430 PM EST

* AT 324 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A LINE OF THUNDERSTORMS...CAPABLE OF PRODUCING WIND GUSTS TO 50 KT 
  FROM 4 NM SOUTHEAST OF LITTLE EGG REEF TO 8 NM SOUTHWEST OF        
  BETHANY BEACH...OR FROM 4 NM SOUTHEAST OF LITTLE EGG REEF TO 6 NM  
  WEST OF FENWICK ISLAND...MOVING NORTHEAST AT 35 KNOTS.

* THESE WATERSPOUTS WILL BE NEAR
  BUOY 2FB AT 340 PM EST...
  BUOY 4FB AT 350 PM EST...
  28-MILE WRECK AT 350 PM EST...
  DELAWARE LIGHTSHIP BUOY 44009 AT 400 PM EST...
  FIVE FATHOMS BUOY AT 400 PM EST...
  DEEPWATER REEF AT 420 PM EST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

ADDED OPC ZONE 820.

&&

LAT...LON 3873 7405 3870 7415 3859 7419 3850 7426
      3828 7428 3823 7431 3846 7505 3857 7506
      3855 7510 3859 7513 3952 7425 3976 7330
      3970 7330
TIME...MOT...LOC 2024Z 246DEG 33KT 3944 7413 3845 7517

$$

SFJ
2 follow-up statements
876 
FZUS71 KPHI 172106
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 PM EST MON NOV 17 2014

ANZ455-172116-
/O.CAN.KPHI.MA.W.0090.000000T0000Z-141117T2130Z/
406 PM EST MON NOV 17 2014

...SPECIAL MARINE WARNING CANCELLED...

THE AFFECTED AREA WAS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
INCLUDING BETHANY BEACH AND INDIAN RIVER INLET BRIDGE...

LAT...LON 3873 7405 3870 7415 3878 7496 3952 7425
      3976 7330 3970 7330
TIME...MOT...LOC 2106Z 246DEG 33KT 3959 7367 3881 7456

$$

ANZ451>454-470-172130-
/O.CON.KPHI.MA.W.0090.000000T0000Z-141117T2130Z/
406 PM EST MON NOV 17 2014

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 430 PM EST...

FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
INCLUDING 28-MILE WRECK...ATLANTIC CITY REEF...BUOY 2FB...BUOY 2MS...
BUOY 3FB...BUOY 4FB...CAPE MAY REEF...DEEPWATER REEF...FIVE FATHOMS
BUOY...GREAT EGG REEF...LITTLE EGG REEF...OCEAN CITY REEF AND
WILDWOOD REEF...

AT 404 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS...PRODUCING SEVERE WINDS IN EXCESS
OF 50 KNOTS FROM 24 NM EAST OF LITTLE EGG REEF TO BUOY 4FB...OR FROM
16 NM EAST OF GARDEN STATE NORTH REEF TO BUOY 4FB...MOVING NORTHEAST
AT 35 KNOTS.

THESE SEVERE THUNDERSTORMS WILL BE NEAR
  OVER DEEPWATER REEF BY 430 PM EST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 3873 7405 3870 7415 3878 7496 3952 7425
      3976 7330 3970 7330
TIME...MOT...LOC 2106Z 246DEG 33KT 3959 7367 3881 7456

$$

SFJ
576 
FZUS71 KPHI 172123 RRA
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 PM EST MON NOV 17 2014

ANZ451>454-470-172133-
/O.EXP.KPHI.MA.W.0090.000000T0000Z-141117T2130Z/
423 PM EST MON NOV 17 2014

...SPECIAL MARINE WARNING WILL EXPIRE AT 430 PM EST...

THE AFFECTED AREAS WERE...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
INCLUDING 28-MILE WRECK...ATLANTIC CITY REEF...BUOY 2FB...BUOY 2MS...
BUOY 3FB...BUOY 4FB...CAPE MAY REEF...DEEPWATER REEF...FIVE FATHOMS
BUOY...GREAT EGG REEF...LITTLE EGG REEF...OCEAN CITY REEF AND
WILDWOOD REEF...

LAT...LON 3873 7405 3870 7415 3878 7496 3952 7425
      3976 7330 3970 7330
TIME...MOT...LOC 2123Z 246DEG 33KT 3965 7348 3887 7438

$$

SFJ

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Nov 17, 3:34 PM EST, 22 minutes earlier.

Area forecast discussion, Nov 17, 3:34 PM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EST MON NOV 17 2014

.SYNOPSIS...
LOW PRESSURE TRACKING UP INTO EASTERN CANADA WILL SEND A STRONG COLD
FRONT ACROSS OUR REGION THIS EVENING. HIGH PRESSURE WITH THEN BUILD
TOWARD THE MID ATLANTIC STATES LATER TUESDAY THROUGH WEDNESDAY, WITH
ANOTHER COLD FRONT CROSSING THE AREA THURSDAY. MORE HIGH PRESSURE
WILL INFLUENCE THE REGION LATER FRIDAY AND INTO THE WEEKEND,
FOLLOWED BY A WARM FRONT APPROACHING THE MID ATLANTIC ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A STRONG COLD FRONT WILL CROSS THE AREA OVER THE NEXT SEVERAL HOURS.
STRONG GUSTY WINDS AND RAIN SHOWERS PRECEDE THE FRONT. TEMPERATURES
ACROSS THE DELMARVA AND SRN NJ HAVE INCREASED INTO THE MID/UPPER 50S
TO LOW/MID 60S AS OF MID AFTERNOON. THESE READINGS WILL DROP
FOLLOWING THE FRONT AND MUCH COLDER AND DRIER AIR WILL OVERSPREAD
THE AREA. WINDS WILL REMAIN GUSTY FOLLOWING THE FRONT...BUT WIND
DIRECTIONS WILL SHIFT TO WRLY. WINDS GUSTS UP TO 35 MPH ARE POSSIBLE
OVERNIGHT. TEMPERATURES WILL FALL INTO THE LOW/MID 20S UP NORTH AND
INTO THE LOW 30S ELSEWHERE. SKIES WILL BECOME PARTLY CLOUDY OR
MOSTLY CLEAR BY DAWN.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
STRONG LOW PRESSURE WILL BE ACROSS QUEBEC WHILE HIGH PRESSURE WILL
BE RIDGING ACROSS THE AREA FROM THE DEEP SOUTH. THE TIGHT PRESSURE
GRADIENT WILL ENSURE A GUSTY WEST TO NORTHWEST WIND WILL BE ACROSS
THE AREA ALL DAY. THE AIR MASS WILL BE DRY...SO LITTLE IN THE WAY OF
CLOUD COVER IS EXPECTED. TEMPERATURES WILL BE MUCH BELOW NORMAL WITH
HIGHS ONLY IN THE LOW/MID 30S OVER THE AREA. THESE HIGHS WILL BE
ABOUT 20 DEGREES BELOW NORMAL FOR MID NOVEMBER. WINDS WILL BE 15 TO
25 MPH WITH GUSTS UP TO 35 MPH AT TIMES.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
AFTER A BLUSTERY AND COLD TUESDAY, TEMPERATURES ARE EXPECTED TO DROP
DOWN TO NEAR RECORD LEVELS DURING THE OVERNIGHT INTO EARLY WEDNESDAY
MORNING. WE HAVE INCLUDED A CLIMATE SECTION TOWARD THE BOTTOM OF
THIS DISCUSSION DETAILING RECORD LOWS FOR NOVEMBER 19 AND OUR
FORECAST LOW TEMPERATURE. IN ADDITION TO THE COLD AIR SETTLING IN
ACROSS THE REGION, WESTERLY WINDS WILL STILL BE STRONG ENOUGH
THROUGH THE NIGHT TO CREATE WIND CHILL VALUES BETWEEN ZERO AND FIVE
BELOW ACROSS THE HIGHER ELEVATIONS THROUGH THE SOUTHERN POCONOS AND
NORTHWEST NEW JERSEY. BEYOND THE COLD AND THE WIND, MOST OF THE
REGION WILL HAVE MAINLY CLEAR SKIES THROUGH THE NIGHT. WE TOOK OUT
ANY POPS FOR SNOW SHWRS/FLURRIES ACROSS OUR FAR NORTHWEST ZONES
THROUGH TUESDAY EVENING AS MOISTURE WILL BE LIMITED AND THE
WEST-SOUTHWEST FLOW SHOULD KEEP ANY SUCH ACTIVITY TO OUR NORTH
DESPITE THE MID-LEVEL TROUGH AXIS PASSING OVERHEAD WITH STEEP LAPSE
RATES IN PLACE.

WHILE WEDNESDAY WILL ALSO BE WELL BELOW AVERAGE TEMPERATURE-WISE
ACROSS THE REGION, THE PRESSURE GRADIENT WILL RELAX AS HIGH PRESSURE
BUILDS TO OUR SOUTH, AND WEST TO SOUTHWEST WINDS WILL AVERAGE AROUND
10 MPH. DRY CONDITIONS ARE EXPECTED THROUGH THE DAY, WITH AMPLE
SUNSHINE EARLY YIELDING TO SOME LATE-DAY CLOUDS. THERE WAS PRETTY
GOOD AGREEMENT WITH THE MET/MAV TEMP GUIDANCE, AND WE ANTICIPATE
MAXIMUM TEMPERATURES TO RANGE FROM MIDDLE 20S IN THE SOUTHERN
POCONOS TO THE MIDDLE 30S IN THE DELMARVA.

BY THURSDAY, THE GFS SHOWS SURFACE LOW PRESSURE AND A MID-LEVEL LOW
TO BE PROGRESSING EAST ACROSS SOUTHERN CANADA, WITH A DRY COLD FRONT
EXPECTED TO CROSS OUR AREA. THIS WILL SEND ANOTHER BATCH OF COOLER
AIR INTO OUR REGION, BUT THIS AIRMASS WILL NOT BE AS COLD AS THAT
EXPERIENCED EARLIER IN THE WEEK. FOR THE FRIDAY AND INTO THE
WEEKEND, HIGH PRESSURE IS EXPECTED TO BUILD OVER THE MID ATLANTIC
REGION FROM THE MIDWEST, WITH THIS HIGH PRESSURE EVENTUALLY MOVING
OFFSHORE BY LATE SATURDAY. THIS PATTERN WILL SET-UP A RETURN FLOW
WITH MID-LEVEL RIDGING INTO SUNDAY AND A SURFACE WARM FRONT EXPECTED
TO APPROACH OUR REGION FROM THE SOUTHWEST. WHILE TEMPERATURES ARE
EXPECTED TO REMAIN A LITTLE BELOW AVERAGE AT THIS TIME ON SUNDAY, IT
WILL BE NOTICEABLY MILDER AS COMPARED TO DURING THE WORK WEEK.
HOWEVER, WITH THE APPROACHING WARM FRONT AND INCREASING MOISTURE
INTO THE REGION, SOME RAIN IS EXPECTED, ESPECIALLY INTO SUNDAY
AFTERNOON. INCREASING RAIN CHANCES ARE MAINTAINED INTO SUNDAY NIGHT
AND MONDAY THEN WITH A CONTINUED MOIST, SOUTHERLY FLOW INTO THE
REGION.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE POOR FLYING CONDITIONS FROM MONDAY WILL SOON BE HISTORY AS A
STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING. AHEAD OF THE
FRONT SHOWERS/IFR OR LIFR CONDITIONS AND GUSTY SW OR S WINDS. THE
FRONT WILL CROSS THE WRN AREAS AROUND 22/23Z THEN THE DEL VALLEY
23Z/00Z THE THE SE NJ SITES 00Z/01Z TIME FRAME. GUSTY WINDS WILL
ACCOMPANY THE FRONT WITH A SHIFT TO A WRLY DIRECTION. CIGS WILL
IMPROVE WITHIN A FEW HOURS AFTER FROPA. GUSTY WINDS WILL PERSIST FOR
AWHILE...THEN JUST MODERATE W/NW WINDS OVERNIGHT. TUE...VFR WITH
GUSTY W OR NW WINDS UP TO 30 KTS EXPECTED. MOSTLY CLR OVER MOST
AREAS...BUT SOME SCT-BKN SC ACROSS THE SRN POCONOS AND PERHAPS ITO
THE LEHIGH VALLEY.

OUTLOOK...
TUESDAY NIGHT...VFR CONDITIONS WITH WESTERLY WINDS GUSTING INTO THE
EVENING, THEN GRADUALLY DIMINISHING OVERNIGHT.

WEDNESDAY...VFR CONDITIONS WITH WESTERLY WINDS EARLY, EVENTUALLY
BACKING TO THE SOUTHWEST DURING THE AFTERNOON.

THURSDAY THROUGH SATURDAY...CONTINUED MAINLY VFR CONDITIONS.

&&

.MARINE...
FEW CHANGES ARE NEEDED ON THE MARINE PRODUCTS. A STRONG COLD FRONT
WILL CROSS THE WATERS THIS EVENING. THE SOUTH/SOUTHWEST WINDS WILL
CONTINUE TO INCREASE THROUGH THE TIME OF FROPA...THEN WINDS WILL
SHIFT TO WRLY. WINDS GUSTS IN THE 30 TO 40 KNOT RANGE ARE EXPECTED.
THE GUSTY WINDS WILL CONTINUE OVERNIGHT AND AT LEAST THROUGH
TUESDAY. SHOWERS AND ISOLATED THUNDER INTO THE EVENING THEN CLEARING
OVERNIGHT.

OUTLOOK...
TUESDAY NIGHT...A GALE WARNING WILL CONTINUE THROUGH TUESDAY NIGHT
DUE TO GUSTY WESTERLY WINDS. THE STRONGEST GUSTS AROUND 35 KNOTS ARE
EXPECTED THROUGH THE EVENING TO EARLY OVERNIGHT TIMEFRAME.

WEDNESDAY...CONDITIONS ARE EXPECTED TO DIMINISH TO SMALL CRAFT
ADVISORY LEVELS INTO WEDNESDAY MORNING WITH WESTERLY WINDS GUSTING
TO AROUND 25 KNOTS, ESPECIALLY EARLY IN THE DAY.

WEDNESDAY NIGHT THROUGH FRIDAY...MORE SCA CONDITIONS ARE EXPECTED AS
WINDS WILL GUST TO AROUND 25 KNOTS AT TIMES.

SATURDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED AT THIS TIME.

&&

.CLIMATE...
BELOW IS A LISTING OF RECORD LOW TEMPERATURES AND THE YEAR OF
OCCURRENCE FOR NOVEMBER 19 FOR OUR EIGHT CLIMATE SITES. WE HAVE ALSO
INCLUDED OUR FORECAST LOW TEMPERATURES FOR WEDNESDAY MORNING
NOVEMBER 19, AS THE COLDEST AIR OF THE SEASON THUS FAR ARRIVES
ACROSS THE REGION.

11/19 RECORD LOWS:        11/19 FORECAST LOWS:

ACY 18  1936              ACY  18
PHL 20  1936              PHL  21
ILG 15  1936              ILG  19
ABE 11  1924              ABE  16
TTN 17  1936              TTN  18
GED 20  1959              GED  19
RDG 18  1936              RDG  16
MPO 10  1933              MPO   9

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 6 AM EST WEDNESDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...KLINE
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...KLINE
AVIATION...KLINE/O'HARA
MARINE...KLINE/O'HARA
CLIMATE...KLINE
Hazardous weather outlook, Nov 17, 3:48 PM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EST MON NOV 17 2014

NJZ001-PAZ054-055-182100-
SUSSEX-CARBON-MONROE-
348 PM EST MON NOV 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PERIODS OF MODERATE RAINFALL THROUGH THIS EVENING MAY RESULT IN
LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE,
ESPECIALLY WHERE LEAVES AND OTHER DEBRIS ARE BLOCKING STORM
DRAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIND CHILL VALUES EARLY WEDNESDAY MORNING WILL BE ZERO TO 5 BELOW
IN THE ELEVATIONS ABOVE 1000 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-012-015-NJZ007>010-012>019-PAZ060>062-070-071-101>106-
182100-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
348 PM EST MON NOV 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PERIODS OF MODERATE TO HEAVY RAINFALL THROUGH THIS EVENING MAY
RESULT IN LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR
DRAINAGE, ESPECIALLY WHERE LEAVES AND OTHER DEBRIS ARE BLOCKING
STORM DRAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ019-020-NJZ020>027-182100-
KENT-INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
348 PM EST MON NOV 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PERIODS OF MODERATE TO HEAVY RAINFALL THROUGH THIS EVENING MAY
RESULT IN LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR
DRAINAGE, ESPECIALLY WHERE LEAVES AND OTHER DEBRIS ARE BLOCKING
STORM DRAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-182100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
348 PM EST MON NOV 17 2014

...GALE WARNING IN EFFECT UNTIL 6 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

GUSTY THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 17, 10:08 AM EST, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 AM EST MON NOV 17 2014

NJZ001-PAZ054-055-171715-
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
1008 AM EST MON NOV 17 2014

FOR THE REMAINDER OF THE MORNING, SOME LIGHT FREEZING RAIN MAY
CONTINUE ACROSS THE HIGHER ELEVATIONS, ESPECIALLY ABOVE 1200 FEET,
WHERE TEMPERATURES MAY STILL HOVER AROUND THE FREEZING MARK FOR
ANOTHER HOUR OR TWO. THIS WILL CREATE SLIPPERY CONDITIONS, AND
DRIVERS ARE ENCOURAGED TO ALLOW PLENTY OF TRAVEL TIME TO REACH
YOUR DESTINATION SAFELY. INTO THIS AFTERNOON, TEMPERATURES ARE
EXPECTED TO RISE INTO THE MIDDLE 30S, WITH A CHANGEOVER TO PLAIN
RAIN.

KEK/PO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 2:16 PM ESTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer4 hr
Nov 17, 3:26 PM ESTSpecial Marine WarningPHI64 min

Nearby

Special Marine Warnings in New Jersey, 2014Every special marine warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.